# SDR DALA2020030601667

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 54,281 hours, 37,993 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT STA 1037 BETWEEN L21LT AND L22LT FWD AND AFT SIDE. NRC 054-0008:5331-2001/067 00375: REPAIRED REF B717 SRM 53-20-07-2R. (LP #1517598)
